Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have discolouration and burning on penis tip. Suffering from erectile dysfunction. Required treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
My symptoms are the following:
Buring at tip of penis/urthera opening, Blanitis looking infection on multiple areas of the glans. Discolorization of penis tip at urethra opening. Soft erection and weak ejaculation.

I have been through the following:
Tested negative for Clymidia, Gonnorea, Herpes.
2 two week courses of Cipro, 2 two week courses of Azithromicyn. 1 10 day course of Metronidazole. 1 week course of Fluconizole and multiple anit-fungal creams.

Please help .
Posted Tue, 6 Nov 2012 in Men's Health
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query

At this stage, I think the most pertinent thing to do would be a urine culture and sensitivity. This will help us find out if the infection has been effectively dealt with.
Further. since your symptoms are still present, an allergic or contact dermatitis or eczema could be responsible. However, asking you to go ahead with hydrocortisone cream without a urine culture would be premature since the steroid in hydrocortisone can potentially worsen the infection.
Further, it would also be useful if you can upload a picture. We can take this discussion ahead in a much better manner then.
Hope that helps
Let me know if you have any questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor